×

zbMATH — the first resource for mathematics

On decompositions of complete graphs into factors with given diameters and radii. (English) Zbl 0422.05045

MSC:
05C38 Paths and cycles
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOSÁK J., ROSA A., ZNÁM Š.: On decompositions of complete graphs into factors with given diameters. Theory of graphs, Proc. Colloq. Tihany 1966, Akadémiai Kiadó, Budapest 1968, 37-56. · Zbl 0159.54203
[2] PALUMBINY D., ZNÁM Š.: On decompositions of complete graphs into factors with given radii. Mat. Čas., 23, 1973, 306-316. · Zbl 0269.05121
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.